# SDR TWAA9719004

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH - DURING TAKEOFF NR 2 ENGINE, S/N 1718, FIREWARNING LIGHT ILLUMINATED DUE TO A FAILED CSD.  REMOVED AND REPLACED CONSTANT SPEED DRIVE, MFG P/N 696233B.  OPERATIONAL CHECK OF THE FIREWARNING AND CSD NORMAL.  (M)
